Blank Cover Image
Mathematical research letters : MRL
Format:
Journal
Language:
English
Published:
Cambridge, Mass. : International Press, c1994-
Description:
v. ; 26 cm
Volume(Year):
Vol. 1, no. 1 (Jan. 1994)-
Catalog.Bib:
AA11030359
ISSN:
10732780  CiNii Articles  Webcat Plus  JAIRO
Holding items in this series
Loading
Holdings
Loading availability information

Similar Items:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

Institute of Management Sciences, Operations Research Society of America

Institute of Management Sciences

Rossiĭskai︠a︡ akademii︠a︡ nauk, London Mathematical Society

London Mathematical Society, Turpion Ltd. : Russian Academy of Sciences

8 Journal Soviet mathematics

American Mathematical Society

United States. National Bureau of Standards

U.S. Dept. of Commerce, National Bureau of Standards

American Mathematical Society

American Mathematical Society

United States. National Bureau of Standards

U.S. Dept. of Commerce, National Bureau of Standards

Springer-Verlag

International Press

American Mathematical Society

National Academy of Sciences-National Research Council

Rossiĭskai︠a︡ akademii︠a︡ nauk, London Mathematical Society

London Mathematical Society, Turpina Ltd. : Russian Academy of Sciences

North-Holland